Latest News

  • JIRSS, Vol. 19, No. 2, released. (December 2020)
  • JIRSS, Vol. 19, No. 1, released. (June 2020)
  • JIRSS, Vol. 18, No. 2, released. (December 2019)

  • ​Professor Alireza Nematollahi was appointed as the new Editor-in-Chief of The Journal of the Iranian Statistical Society (JIRSS) in July 2019.
  • JIRSS, Vol. 18, No. 1, released. (June 2019)

  • JIRSS, Vol. 17, No. 2, released. (December 2018)
  • JIRSS is now included in Mathematical Reviews as a listing in MathSciNet (June 2018). 
  • JIRSS, Vol. 17, No. 1, released. (June 2018)
  • JIRSS is now included in Emerging Sources Citation Index (ESCI) (a database within Clarivate Analytics’ Web of Science, formerly Thomson Reuters’), Scopus, SJR, ISC, and SID.  
  • Since December 2015, Vol. 14, No.2, all the accepted papers by JIRSS are published with a Digital Object Identifier (DOI).

Main Image

Journal of the Iranian Statistical Society

2020، Volume 19، Number 2

Print ISSN: 1726-4057

Online ISSN: 2538-189X


Editor-in-Chief: Alireza Nematollahi

View The Current Issue

In press


Journal Information

  • current Issue: 2020، Volume 19، Number 2
  • Print ISSN: 1726-4057
  • Online ISSN: 2538-189X

  • Editor-in-Chief: Alireza Nematollahi

  • Publisher: Iranian Statistical Society


In order to recieve hard copies of JIRSS, please contact us through

  • Annual Iranian personal subscription fee: 300,000 Rials
  • Annual Iranian organizational subscription fee: 500,000 Rials
  • Annual subscription
    • Asia and Europ: 150 EURO
    • North and South America: 250 EURO
    • Australia and NZ: 200 EURO

Indexing Databases


  • This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License which allows users to read, copy, distribute and make derivative works for non-commercial purposes from the material, as long as the author of the original work is cited properly.

Registered in




SCImago Journal

<a data-cke-saved-href="http://SCImago Journal & Country Rank

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society